T Nation

Confused About My E2/Arimidex Lately

12 week cycle here, 400mg of testosterone weekly. As I started to get bad acne, no libido, anxiety, and water weight 6 weeks into my cycle, I incorporated my arimidex and started at 0.5mg on day of injections (2x a week). After a couple of weeks, this did nothing, so I upped it to 0.5mg EOD. I now feel like I am having low E2 symptoms. My joints are slightly achy but not too bad, popping, and I’m having some anxiety and just generally feeling kind of crappy. However, I have read about low E2 causing serious libido issues, and what’s funny is my libido is sky high. Ever since having these lower e2 symptoms for some reason my libido has been the highest it has been since the start of the cycle.

I also still have some solid energy. Not as much as before, as my e2 has clearly dropped, but it’s still there. I’m not overly fatigued or experiencing the need to sleep a lot or anything like that. In other words, it almost feels like it went low but didn’t completely crash. So, my question is, without bloodwork yet (which I plan on getting sometime in the near future), what should I take from this .5mg EOD protocol and how it likely put my e2 low yet there’s still a little bit of positive coming from the low e2, specifically no water retention and a strong libido? It’s weird how I felt no fix to my E2 on 0.5mg on day of shots (2x a week) and 0.5mg EOD put me a little too low but not completely tanked. Where should I go from here?

Thanks for all of the advice!!

Needs to be in Pharma forum.

Gotcha, sorry I’m new. I moved it.

No problem brother. Good luck with your goals.

1 Like

@bbluxury
Don’t take it anymore. The first 6 weeks your body is adjusting to new hormone levels. If you just left it alone it would have fixed itself especially on low dose testosterone. You definitely don’t want to go into PCT with crashed or near crashed levels unless you want to be extra miserable and jeopardize the gains you made.

1 Like

Interesting, yeah I was planning on leaving it alone from here on out. I have only taken a total of 4 doses and stopped immediately upon symptoms, how long do you think I can start to feel normal again and will my hormones re-balance themselves out still eventually?

Ai also lowers GH and IGF-1, so that is another reason to only use it if absolutely needed.

It’s somewhat individual but 2-4 weeks to get estrogen levels up from crashed. Drinking a beer before bed can help bring it up faster.

1 Like

Any idea as to why my libido is so massively high? Poor libido is known to be a low e2 symptom, so it’s just odd that I’m getting all the low e2 symptoms yet the opposite of that one. Woke up this morning for the first time in a bit with morning wood that was strong as hell and lasted forever, and I’ve been horny af for the last 2 days. That confuses me quite a bit.

Low e2 can take a bit to hit. You might have really high libido with high androgens and low e2 for a while until it catches up with you. That is a possibility.

It is a bit of a guess to try to figure out libido while cycling. I was just thinking my libido was a bit low on my trt dose of 200 mg a week (no ai or HCG). Then I had a thought that it is probably because I am not seeing any attractive women regularly with stay at home orders.

Testosterone does take a bit to get acclimated to. You would be wise to order an at home blood test. You can do it all through mail. I’m about to do one myself. I am using a place called let’s get checked. They just sent me a promo code for half off to (test50 is the code). You can get test, free test, e2, shgb for like 75$ with the discount. I do not work for them or anything, just helping you out of you choose to do it.

I think checking things is even more important if using ugl compounds. You could have fake or under dosed adex, or test. Blood test is a good way to find out.

I may have to do that so I am aware of what is going on, thanks. It is interesting you bring up that other things may have caused the low libido in the first place. When I think about it, I was drinking far too heavily for awhile until I significantly cut back right around the time I started my cycle. As my body has been adjusting to not getting messed up 3-4x a week (I know, too much damn partying) maybe my libido has risen from a better hormonal balance and balance of other things in my body from not drinking? Maybe I never needed the arimidex in the first place and that’s why I got low e2 very very quickly with a minimal dose, and the sex drive was all attributed to booze. It’s possible…

8,000 things effect libido. Sudden changes can temporarily effect libido so it doesn’t mean anything. Some guys state they have raging libido the day after heavy drinking. The TRT dose that has my libido the highest it’s ever been initially had me having no libido for months.

1 Like

I am one of those guys with raging libido after heavy drinking, lol. Anways, I am now on my 4th day of no AI and 3rd day low e2 feeling and I just wanted to update. Joints are not popping as much, very minimal soreness that’s hardly even noticeable, more energy, less anxiety. Really hoping that is a good sign I will snap out of this sooner than expected and that my E2 didn’t completely tank. It was once I decided to go on my 0.5mg EOD protocol that it hit me after only the 2nd dose of that, so I think the 1mg in 3 days just hit my e2 really quick. I immediately stopped taking AI so hoping this is a good sign of recovery.

Thought I would update on my low e2 that I was dealing with since you guys were of great help.I have been off my A.I. for 10 days and I feel little to no symptoms anymore. My joints are not popping, zero joint pain, clear and energetic feeling, motivated again. Feel great. On top of that, since doing more frequent injections for about a week and a half, I have no excess water weight, no moon face, anxiety levels are way down and those are the symptoms I got with the high e2, so I think more frequent injections is helping keep everything a lot more balanced. My body just feels very balanced. Awesome feeling!

That’s great news brother! Glad you are doing better